MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 45-451230
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the attempted deployment of the coil the coil detached prematurely while being retracted but remained inside the catheter.No harm occurred to the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher bent and the pusher¿s outer sleeve separated from its glue fillet at the distal end.The implant was separated from the pusher with no indication of the use of a detachment controller on the heater coil.Further investigation found the pusher¿s monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the monofilament's tensile strength, causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher bend, but the bend is consistent with the device experiencing forces that exceeded its yield strength.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher sleeve damage, but the damage is consistent with the device experiencing forces that exceeded the tensile strength of the sleeve¿s glue bond.The catheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
See h11.

Brand Name
AZUR-35 DETACHABLE HYDRO
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22729105
Report Number2032493-2025-90372
Device Sequence Number18228926
Product Code KRD
UDI-Device Identifier00810170015007
UDI-Public(01)00810170015007(11)240812(17)290731(10)0000676570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-451230
Device Lot Number0000676570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown